RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2006, Volume 17, Pages 110–128 (Mi cmfd60)  

This article is cited in 7 scientific papers (total in 7 papers)

Almost sure polynomial asymptotic stability of stochastic difference equations

J. Applebya, D. Mackeyb, A. Rodkinac

a Dublin City University
b Dublin Institute of Technology
c University of the West Indies

Abstract: In this paper, we establish the almost sure asymptotic stability and decay results for solutions of an autonomous scalar difference equation with a nonhyperbolic equilibrium at the origin, which is perturbed by a random term with a fading state–independent intensity. In particular, we show that if the unbounded noise has tails which fade more quickly than polynomially, then the state–independent perturbation dies away at a sufficiently fast polynomial rate in time, and if the autonomous difference equation has a polynomial nonlinearity at the origin, then the almost sure polynomial rate of decay of solutions can be determined exactly.

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 149:6, 1629–1647

Bibliographic databases:

UDC: 517.55+517.95

Citation: J. Appleby, D. Mackey, A. Rodkina, “Almost sure polynomial asymptotic stability of stochastic difference equations”, Proceedings of the Fourth International Conference on Differential and Functional-Differential Equations (Moscow, August 14–21, 2005). Part 3, CMFD, 17, PFUR, M., 2006, 110–128; Journal of Mathematical Sciences, 149:6 (2008), 1629–1647

Citation in format AMSBIB
\Bibitem{AppMacRod06}
\by J.~Appleby, D.~Mackey, A.~Rodkina
\paper Almost sure polynomial asymptotic stability of stochastic difference equations
\inbook Proceedings of the Fourth International Conference on Differential and Functional-Differential Equations (Moscow, August 14--21, 2005). Part~3
\serial CMFD
\yr 2006
\vol 17
\pages 110--128
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd60}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2336462}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 149
\issue 6
\pages 1629--1647
\crossref{https://doi.org/10.1007/s10958-008-0086-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-40549096004}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd60
  • http://mi.mathnet.ru/eng/cmfd/v17/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Appleby J., Berkolaiko G., Rodkina A., “On local stability for a nonlinear difference equation with a non-hyperbolic equilibrium and fading stochastic perturbations”, J. Difference Equ. Appl., 14:9 (2008), 923–951  crossref  mathscinet  zmath  isi
    2. Kelly C., Rodkina A., “Constrained stability and instability of polynomial difference equations with state-dependent noise”, Discrete Contin. Dyn. Syst. Ser. B, 11:4 (2009), 913–933  crossref  mathscinet  zmath  isi
    3. Appleby J.A.D., Berkolaiko G., Rodkina A., “Non-exponential stability and decay rates in nonlinear stochastic difference equations with unbounded noise”, Stochastics, 81:2 (2009), 99–127  mathscinet  zmath  isi
    4. Appleby J.A.D., Rodkina A., Schurz H., “Non-positivity and oscillations of solutions of nonlinear stochastic difference equations with state-dependent noise”, J. Difference Equ. Appl., 16:7 (2010), 807–830  crossref  mathscinet  zmath  isi
    5. Berkolaiko G., Kelly C., Rodkina A., “Sharp Pathwise Asymptotic Stability Criteria for Planar Systems of Linear Stochastic Difference Equations”, Discret. Contin. Dyn. Syst., 2011, no. S, SI, 163–173  mathscinet  zmath  isi
    6. Liu W., Foondun M., Mao X., “Mean Square Polynomial Stability of Numerical Solutions to a Class of Stochastic Differential Equations”, Stat. Probab. Lett., 92 (2014), 173–182  crossref  mathscinet  zmath  isi
    7. Rodkina A., Dokuchaev N., “Instability and Stability of Solutions of Systems of Nonlinear Stochastic Difference Equations with Diagonal Noise”, J. Differ. Equ. Appl., 20:5-6, SI (2014), 744–764  crossref  mathscinet  zmath  isi
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:296
    Full text:77
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019